# SDR K55A202503310728

- Difficulty date: March 30, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N728PH
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500985
- Aircraft time: 9,247 hours, 5,151 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 9,173 hours, 5,121 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

N728PH HAD AN UNPLANNED DIVERSION ON THE WAY FROM LAS VEGAS TO FARMINGDALE.  THERE WAS AN ELECTRICAL FAILURE THE AIRCRAFT DIVERTED AND LANDED SAFELY IN ERIE, PENNSYLVANIA. TROUBLESHOOTING TO BEGIN BY WESTSTAR AOG SUPPORT TEAM AT 11AM EST.
